# SDR CA130124013

- Difficulty date: July 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Damaged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TROUBLESHOOTING A SNAG RELATED TO NO CHIME WHEN DATALINK MESSAGE RECEIVED ON DATALINK NR 1 ON AIRCRAFT, IT WAS FOUND THAT THE FEMALE FORK PINS OF THE FUSELAGE HARNESS CONNECTOR WERE IMPROPERLY CRIMPED.  FORK CONNECTORS IMPROPERLY CRIMPED WERE A411P1, A411P2, A412P1, A412P2, A413P1, A414P1, A415P1, A416P1, A417P1, A422P1, A423P1, A426P1, A427P1, A430P1 AND A430P2.  THE SAME CONDITION WAS FOUND ON GCC ACFT.  POTENTIAL QUALITY ISSUE CAN EXIST ON IN-SERVICE ACFT.
